• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



what is this

*jenjen*

I will do this...
S: 24st0lb C: 20st4lb G: 15st2lb BMI: 41.9 Loss: 3st10lb(15.48%)
#2
Being out of ketosis won't make you gain fat. Could totm be due? Or sometimes if you haven't ahem been to the loo in a while this can cause lethargy and weight gain.

Don't give up, you've got this far x
 

Biggie

Silver Member
S: 265.0lb C: 226lb G: 175lb BMI: 37.6 Loss: 39lb(14.72%)
#3
Well, I'd like to ask the same questions *jenjen*'s already done. And plus... what's your current weight and height, please?
Do you drink min 2L of water every day?
 

Biggie

Silver Member
S: 265.0lb C: 226lb G: 175lb BMI: 37.6 Loss: 39lb(14.72%)
#5
What's your height hun? or BMI now? I'm wondering if you are not underweight. If not, then what about regular poo? is the TOTM coming up? If that's ok, then I'd suggest try to calm down, drink a lot, have some proteins to eat. Don't overdo with food. Have just a very little (palm size without fingers) protein meal. And wait a few days to your next wi.
I hope you will feel much better sun :)
 

missjam

Full Member
#6
im 5ft 4... i dont feel like i go regular but ive always been like that even before diet. I take senokot and then feel starving for days... even when i go i dont drop weight... and the weight bounces up so ive stayed clear of them for weeks now so its not that... and nah i have 2 weeks till im due totm :/ i have this really really sharp scratching pain in my stomach over the past few days also.
 

Biggie

Silver Member
S: 265.0lb C: 226lb G: 175lb BMI: 37.6 Loss: 39lb(14.72%)
#7
senokot...
this laxative is strong
I'm not a doctor but it can be the reason. If you take laxatives for a long period of time it does affect your colon health. Since you are on this diet, your stomach is more often empty and this laxative can do something bad to your stomach.
I'd stop taking senokot. Drink a LOT of water to wash it out from your body. Then if you can't go to the toilet after 3-4 days, then please try Aloe Vera Colon Cleanse - 120 caplets from Holland&Barret. This is aloa vera concentrate with herbs. No harsh stimulants. I use this one.
I honestly think this laxative you use is too strong for you on this diet. There are some side effects for senokot:
"SIDE EFFECTS: This medication may cause diarrhea, nausea, vomiting, rectal irritation, stomach cramps or bloating. If these effects continue or become bothersome, inform your doctor. Notify your doctor promptly if you experience: rectal bleeding, rapid heart rate, weakness, dizziness, fainting, sweating, skin rash, unrelieved constipation. This medication may cause the urine to turn pink, red or brownish in color"
Please, don't use it. And after a few days with LOADS of water let me know how you feel love xxxx
 

missjam

Full Member
#8
but i havent touched any in weeks?? i used to take it to go regular before exante and have never had this feeling in my stomach before in my life... its like someones slicing a knife down the inside of it :(

i want to add i only have two days worth of exante product left... so i guess ive failed getting to goal :(
 

Biggie

Silver Member
S: 265.0lb C: 226lb G: 175lb BMI: 37.6 Loss: 39lb(14.72%)
#9
No, you didn't fail at all. You can do it. Add a meal and do the two days. But, since that's not the laxative, then please, go to see a doctor and tell him about the pain. It does is worth to give it a close look.
It be nothing serious. But it's better to know. Then more you will be introducing food and maintaining very soon. You know, it can be just your stomach irritated inside or so. Don't worry. Just go and see the doc, please :)
xxx
 
#13
Princess_Ames said:
I was 21 when i fell pregnant accidentally with mini beast ;)
I was 19! ;) x
 
#15
missjam said:
i feel like my body is refusing to lose anything.. i only need to lose 2 bloody pounds then an extra 3 on refeed :(
Must be so frustrating for you, but it had to come off at some point! x
 
#16
i feel like my body is refusing to lose anything.. i only need to lose 2 bloody pounds then an extra 3 on refeed :(
To be honest I think the best thing you can try is to stick to the packs, nothing else... youve been asking are a few things 'safe' to have, and while theyre not maybe going to knock you out of ketosis they could be retaining water or something.

Youre so close to goal. Leave the tweaks alone for a bit, you have all the time in the world when youre at goal to have these things
 
#19
nah i ordered them but havent even broken the lid off! the only thing ive change is doing biggest loser bars... but ive been using them for 8 weeks or something.
 




Top